Beresnevich, V. (2004) A Groshev type theorem for convergence on manifolds. Acta Mathematica Hungarica, 94 (1-2). pp. 99-130. ISSN 1588-2632Full text not available from this repository.
We deal with Diophantine approximation on the so-called non-degenerate manifolds and prove an analogue of the Khintchine–Groshev theorem. The problem we consider was first posed by A. Baker  for the rational normal curve. The non-degenerate manifolds form a large class including any connected analytic manifold which is not contained in a hyperplane. We also present a new approach which develops the ideas of Sprindzuk"s classical method of essential and inessential domains first used by him to solve Mahler"s problem
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||12 Aug 2009 15:13|
|Last Modified:||12 Aug 2009 15:13|
Actions (login required)